Reach Us +44-1647-403003

Abstract

A Case Report on Hydroxychloroquine Drug Induced Maculopappular Rashes: Immunosuppressants and Corticosteroid Therapy

Maculopappular rashes are the cutaneous eruptions that are associated with erosions and bleeding of cutaneous lesions over the body. In this case study a 45-year-old female patient has developed Maculopappular rashes over the body. It is a clinical reaction due to the medication like Hydroxychloroquine which have been used by the patient for the joint pains. Simultaneously development of blisters over the forehead, scalp, upper and lower limbs which eventually get ruptured and forms erosions. This episode was mainly due to the repeat drug intake of Hydroxychloroquine for the joint pains as a daily regimen, this Hydroxychloroquine has a known cause of pustules excisional biopsy of the ruptured erosions was performed and confirmed as Maculopappular rashes. The patient was treated with Immunosuppressants, Systemic and topical corticosteroids for more than 1 month to control and completely cure the rashes.


Author(s): Sunil Kumar S

Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
Abstracted/Indexed in
  • Index Copernicus
  • Google Scholar
  • Genamics JournalSeek
  • China National Knowledge Infrastructure (CNKI)
  • CiteFactor
  • Directory of Research Journal Indexing (DRJI)
  • IndianScience.in
  • Jour Informatics
  • CiteSeerx
  • American Standards for Journals and Research (ASJR)
  • InfoBase Index
  • Secret Search Engine Labs